# SDR CALA2024022700566

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737724
- Aircraft serial: 29048
- Aircraft time: 75,684 hours, 30,145 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: 18305H3645
- Condition: Cracked
- Location: Cockpit
- Part time: 12,413 hours, 5,222 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTS FLIGHT DECK WINDOW CRACKED ON TAKE OFF FO #1 WINDOW. ROTABLE PARTS TRANSACTION INFO. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1504419 SN OFF 8845 ARCHING CAUSED WINDOW CRACKS. MAY NEED NEW WINDOW HEAT CONTROLLER PRECAUTIONARY. ORD IN STOCK. R&R NUMBER 1 RIGHT WINDOW UP TO AND INCLUDING STEP 3. H. (7) (B) REF AMM 56-11-11-400-801.  OLD WINDOW RESISTANCE CODE H13. NEW WINDOW H12. VERIFIED H12 INSTALLED WINDOW RESISTANCE 36.6 OHMS, FOUND TAP WIRE IN CORRECT POSITION 2 ON TB5012 REF WDM30-41-12. WINDSHIELD, B73 OFF 99-5611-9-9001 8845 ON 0000 WINDSHIELD, B73 OFF 99-5611-9-9001 8845 ON 99-5611-9-9001 1740 COMPLETED COCKPIT #1 RIGHT WINDOW INSTALLATION REF AMM 56-11-11-400-801. CABIN PRESSURE TEST PASSED.
